Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Peeling of skin in thigh region when moistened. Using baby powder to keep dry. Why did this happen? How can this be treated?

hi there. the skin on my upper inner thighs and folds near my vagina have started to peel. the sking first went dark and is now peeling when it is dry and it rubs off like dirt wen moistened. the skin underneath is paler and pinkish on my dark skin. it itches sometimes and i use baby powder to keep it dry. what could this be caused by? how can i treat it? please help.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  740
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
according to ur symptoms u have fungal infection.
the thigh area has the maximum chances of having fungal infection as it is more swaety and doesnt get air most of the time.
u need topical antifungal powder.
u can use candiderma cream and wear loose garments.
try to keep it dry by appling powder most of the time.
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor